# SDR LR7A2015080800606

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,832 hours, 32,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD H5302, FOUND FS990 BULKHEAD GUSSET FITTING CRACKED BETWEEN HY-LOK FASTENERS, RBL 60.5, WL 258.  REPAIR BY FITTING REPLACEMENT ACCOMPLISHED IAW SMP 583 CH51-70; REF, DWG 351840, NR N-57, 1411214.
